# SDR FDEA2020061621211

- Difficulty date: June 12, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 79,621 hours, 16,024 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 418575
- Part serial: MX263055
- Condition: Dirty
- Location: Rt Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RECEIVED "HYD 3 ELEV OFF" IN CLIMB.  FOUND NR 3 SYSTEM DECREASING.  RECEIVED "HYD 3 OFF" AND "HYD 3  FAIL" IN TURN AS LEVEL DECREASED TO 0.  COMPLIED WITH QRH AND LANDED UNEVENTFULLY.  REMOVED RT SIDE HORIZONTAL STABILIZER TRIM MOTOR IN REFERENCE AMM 27-43-30-4, REPLACED FILTERS IN NR 3 SYSTEM RESERBOARD IN REFERENCE AMM 29-12-41-2, NEEDS LEAK AND OPS CHCKS.  PERFORMED OP'S AND LEAK CHECKS AS NEEDED ON LT INBOARD HORZONTAL STAB MOTOR AS NEEDED REF TO AMM 27-40-00-5 AND AMM 27-41-00-5 A/C OK FOR SERVICE. (LT INBOARD) RT MOTOR.
